# SDR CA150326003

- Difficulty date: March 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Gulstm G100
- Aircraft time: 3,399 hours
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: M8805100016
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 2,948 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE CREW NOTED THE NOSE GEAR INDICATOR FOR DOWN & LOCK DID NOT ILLUMINATE.  THEY ABORTED THE APPROACH & DID A FLY BY THE TOWER TO VERIFY THE GEAR WAS DOWN & LOCKED.  TOWER CONFIRMED IT APPEARED DOWN & THEY CAME AROUND TO LAND. ON FINAL THE LIGHT CAME ON & REMAINED ON FOR THE LANDING & TAXI TO THE HANGAR.  TROUBLESHOOTING THE SYS IT WAS NOTED THAT THE CONFIGURATION OF THE LENSES FOR THE POSITION INDICATION WAS WRONG & NOT AS IT SHOULD BE FROM LT TO RT.  THE INDICATION SHOULD BE LT, NOSE, RT & THE POSITION OF THE LENSES WAS LT, RT, NOSE.  FURTHER TROUBLESHOOTING REVEALED THAT IN FACT THE RT MAIN GEAR DOWN & LOCKED SWITCH WAS INTERMITTENT ON MAIN GEAR ACTUATOR, PN 25W252005-508.  THE LENS HAD BEEN SOMEHOW CHANGED PRIOR TO OPERATING THE ACFT & NO ONE HAD NOTICED THE LOCATIONS WERE WRONG AS THE WRITING IS QUITE SMALL.  AT A GLANCE EVERYONE SIMPLY LOOKED FOR THREE GREEN. SWITCH PN MM8805 100-016, HAS BEEN REPLACED & GEAR SWINGS CARRIED OUT & SYS FUNCTIONED NORMAL.
